# SDR FDEA202101170141

- Difficulty date: January 17, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64055
- Aircraft time: 3,168 hours, 1,516 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE NOSE FORMER CRACKED AT APPROXIMATELY OSS490.  REMOVED OLD AND INSTALLED NEW NOSE FORMER, IAW BAC DWG 114T2511 REV D AND FED EX   EA H-5720-TO359038 P1.
